English  |  正體中文  |  简体中文  |  Items with full text/Total items : 63187/95884 (66%)
Visitors : 4579173      Online Users : 335
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58717

    Title: Effect of Electroosmotic Flow on the Electrophoresis of a Membrane-Coated Sphere along the Axis of a Cylindrical Pore
    Authors: Hsu, Jyh-Ping;Chen, Zheng-Syun;Tseng, Shiojenn
    Contributors: 淡江大學數學學系
    Date: 2009-05
    Issue Date: 2013-06-13 11:25:44 (UTC+8)
    Publisher: Washington, DC: American Chemical Society
    Abstract: The electrophoresis of a membrane-coated spherical particle along the axis of a long, charged cylindrical pore was analyzed theoretically under the conditions of low surface potential and weak applied electrical field. The influences of the thickness of the double layer, the pore radius, the nature of the membrane layer, and the charged conditions of the particle and the pore on the electrophoretic behavior of the particle were investigated. The occurrence of the electroosmotic flow and the presence of the membrane layer were found to have a significant influence on the mobility of the particle. For instance, because the direction of electrophoresis does not depend solely on the applied electrical field and the nature of the charge carried by the particle, care must be taken in interpreting electrophoresis data. Furthermore, the magnitude of the electrophoretic mobility of a particle can show a local maximum as the concentration of electrolytes varies, which is of practical significance if electrophoresis is employed, for example, as a separation tool.
    Relation: The Journal of Physical Chemistry B 113(21), pp.7701–7708
    DOI: 10.1021/jp811452g
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1520-5207_113(21)p7701-7708.pdf677KbAdobe PDF0View/Open
    1520-6106_113(21)p7701-7708.pdf677KbAdobe PDF196View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback